MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. STREAMLINE SURGICAL SYSTEM; INFUSION PUMP

NEW WORLD MEDICAL, INC. STREAMLINE SURGICAL SYSTEM; INFUSION PUMP
Model Number STREAMLINE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.(b)(6) decemet's detachment.The surgeon/customer is not expecting follow-up communication.
 
Additional Manufacturer Narrative
The ifu for the reported product model was reviewed and confirmed to include descemet's membrane tear or detachment as a known complication.The device history record (dhr) was reviewed and found no issues.The product was manufactured, tested, and released in accordance with validated procedures.As the device is not available for return, no device malfunction could be confirmed.

Brand Name
STREAMLINE SURGICAL SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key24598467
Report Number1000125279-2026-00006
Device Sequence Number15545091
Product Code MRH
UDI-Device Identifier00892064002102
UDI-Public(01)00892064002102(11)251114(17)281114(10)L1725
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K211680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTREAMLINE
Device Catalogue NumberSTREAMLINE
Device Lot NumberL1725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown